| Catalog Number |
115-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was revised approximately 7 months after the primary surgery which occurred on (b)(6) 2023.No fall or other trauma reported.Patient dislocated for unknown reasons and was not able to move their arm.36 mm centered glenosphere and 36 mm + 9 humeral stability cup explanted.These parts were replaced with a 40 mm centered glenosphere, a 40 mm + 6 stability humeral cup, and a 9 mm spacer.
Additional Manufacturer Narrative
Patient revised after 7 months for dislocation of an unknown cause.No actual, implied, or suspect link to fx product.